# SDR IPXA2017013013469

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 17,438 hours, 5,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SEAL DEVELOPED A LEAK STARTING AT FL 200.  LEAK CONTINUED ENTIRE FLIGHT. FOUND LOWER DOOR SEAL PULLED OUT OF RETAINER. REINSTALLED L1 DOOR SEAL IAW MM 52-09-01.
